# SDR 06FDEA03215

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FOUND SEAT TRACK WORN AT RBL 67 JUST AFT OF LAVATORY LOCATION.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE 7 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
